# SDR FDEA201410042956

- Difficulty date: October 4, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602221
- Condition: Cracked
- Location: Bs 1471
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1471 LBL 27.5 SEAT TRACK FOUND CRACKED.  REPAIRED IAW SRM 53-70-  00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
